MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-10-05
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: serial #: (b)(6), category #: 320-42-13 - 145-deg pe 42mm const hum liner +2.5, serial #: (b)(6), category #: 320-10-05 - equinoxe reverse tray adapter plate tray +5, serial #: (b)(6), category #: 320-08-42 - glenosphere exp 42mm +4mm offset, serial #: (b)(6), category #: 320-15-05 - eq rev locking screw, serial #: (b)(6), category #: 320-20-00 - eq reverse torque defining screw kit.The revision reported may have been the result of incomplete seating of the liner during implantation, bone impingement, patient-related conditions, an unreported post traumatic event, or any combination of these possibilities, which led to humeral liner disassociation.However, this cannot be confirmed as the devices were not returned for evaluation and images/radiographs were unable to be obtained.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, approximately 10 months post op the initial left tsa, this patient was revised due to the humeral poly dissociating from humeral tray.Patient was last known to be in stable condition following the event.No information is forth coming at this time.

Brand Name
EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 
MDR Report Key24379050
Report Number1038671-2026-00169
Device Sequence Number18711895
Product Code KWT
UDI-Device Identifier10885862086426
UDI-Public10885862086426
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-10-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/26/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Initial Report FDA Received Date02/18/2026
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexMale